# SDR CA971219034

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Elect Cntrl Unit
- Condition: Failed
- Location: Flap
- Part time: 4,521 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT ARRIVED WITH FLAP FAILED ON ENGINE INDICATING AND CREW ALERT SYSTEM.  QUICK REFERENCE HANDBOOK DRILL CARRIED OUT, SHOWED YELLOW BOXES AROUND FLAPS ON FLIGHT CONTROL PAGE.  FLAP ECU RESET AND INTERROGATED, NO FAULT FOUND.  PART TC:  3,892.
